# SDR J7SA2022111600342

- Difficulty date: November 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N542FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20217
- Aircraft time: 13,197 hours, 8,105 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIR TUN BACK DUE TO CREW NOTICED A FAINT BURNING SMELL, AIR COND FAULT CAS, YELLOW PACK AIR FAIL CAS, AND LOSS OF TEMPERATURE CONTROL. CREW FOLLOWED EMERGENCY CHECKLISTS AND LANDED WITHOUT INCIDENT AT KAFW. REPLACED THE TEMP CONTROL VALVE IAW CL 300 AMM 21-52-33. REPLACED THE AIR CYCLE MACHINE IAW AMM 21-52-13. OPS AND LEAK CHECK OF PACK SYSTEM GOOD.
